MathSciNet Relay Station
MathSciNet bibliographic data
MR2105665 65L06 (34A45 70-08 70F15)
Anastassi, Z. A.; Simos, T. E. An optimized Runge-Kutta method for the solution of orbital problems. J. Comput. Appl. Math. 175 (2005), no. 1, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement